MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zhurnal nevropatologii i psikhiatrii imeni S.S. Korsakova (Moscow, Russia : 1952) · 1981

[Experimental study of the "'rebound syndrome" following discontinuation of prolonged phenazepam administration and possibilities for preventing it].

Voronina T A, Garibova T L

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

Phenazepam given to rats in a daily dose of 2 mg/kg intraperitoneally for a long (30 days) time ceased to produce the sedative effect, and discontinuation of the medication led to development of the so-called "recoil syndrome" characterized by general depression and disturbances of the conditioned-reflex activity. The "recoil syndrome" was distinguished for a selective specificity, since its motor and sensor manifestations were eliminated only by benzodiazepine derivatives (phenazepam, diazepam). Drugs from other chemical slasses (meprobamate, trioxazine, amipazin) did not influence this syndrome.

Для цитирования: Voronina T A, Garibova T L. [Experimental study of the "'rebound syndrome" following discontinuation of prolonged phenazepam administration and possibilities for preventing it].. Zhurnal nevropatologii i psikhiatrii imeni S.S. Korsakova (Moscow, Russia : 1952). 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.